# SDR COMA0010201

- Difficulty date: June 11, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 22,876 hours, 24,830 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Loose
- Location: Fuel Service
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR WARNING DURING TAKEOFF.  SECURED LOOSE FUEL SERVICE DOOR.
